Nonparametric Estimation of a Conditional Quantile for α-Mixing Processes
Toshio Honda
Annals of the Institute of Statistical Mathematics, 2000, vol. 52, issue 3, 459-470
Keywords: Conditional quantile; local polynomial fitting; α-mixing process; exponential inequality; Bahadur representation; uniform convergence (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://hdl.handle.net/10.1023/A:1004113201457 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:52:y:2000:i:3:p:459-470
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1023/A:1004113201457
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().